Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Methodol Comput Appl Probab

Search In Journal Title:

Abbravation: Methodology and Computing in Applied Probability

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/anie.201403118

Search In DOI:

ISSN

1573-7713

Search In ISSN:
Search In Title Of Papers:

Saddlepoint Approximations to Tail Probabilities a

Authors: Riccardo Gatto
Publish Date: 2011/03/03
Volume: 14, Issue: 4, Pages: 1053-1074
PDF Link

Abstract

This article provides saddlepoint approximations to tail probabilities and quantiles of the insurer discounted total claim amount where the individual claim amounts are independent with a linear combination of exponential distributions and the number of claims is given by an inhomogeneous Poisson process with a periodic intensity function It extends some previous results by Gatto Methodol Comput Appl Probab 12533–551 2010 which are given for tail probabilities only and for nonperiodic intensities only Both extensions proposed in this article are important in the actuarial practice where phenomena generating claims are subject to seasonal variations and where the quantiles or the valuesatrisk of the total claim amount are desired Some numerical comparisons of the new methods with Monte Carlo simulation are shown The methods proposed are numerically very accurate computationally efficient and hence relevant for the actuarial practice


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: